# SDR R61A201511010851

- Difficulty date: November 1, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 21,613 hours, 16,966 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Support Bracket
- Condition: Cracked
- Location: Ram Air Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK LT RAM AIR DUCT SUPPORT BRACKET IS CRACKED.  MAINTENANCE R & R LT RAM AIR DUCT SUPPORT BRACKET IAW SRM 51-46-02, 51-41-01.
